# SDR AALA20111214LAX02

- Difficulty date: December 13, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N395AN
- Make and model: Boeing 767323
- Aircraft serial: 29432
- Aircraft time: 55,163 hours, 8,634 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Wire
- Part number: 77328911
- Condition: Shorted
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LAX - INFLIGHT OGG-DFW.  CREW REPORTED RIGHT BLEED LIGHT ILLUMINATED ON OVERHEAD PANEL AND UNABLE TO EXTINGUISH.  EMERGENCY DECLARED FLIGHT DIVERTED LAX LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  INSTALLED GROUND WIRE AT HIGH PRESSURE VALVE TERMINAL 2.  SYSTEM GROUND CHECK NORMAL OPERATION.
